Skip to Content
Looking to save on your medications?  Find out how 

Pill Imprint Advil C & S

This orange elliptical / oval pill with imprint Advil C & S on it has been identified as: Advil cold and sinus ibuprofen 200 mg / pseudoephedrine 30 mg.

This medicine is known as Advil Cold and Sinus (generic name: ibuprofen/pseudoephedrine). It is available as a Over the counter medicine and is commonly used for Sinus Symptoms.

Details for pill imprint Advil C & S

Drug
Advil cold and sinus
Generic Name
ibuprofen/pseudoephedrine
Imprint
Advil C & S
Strength
ibuprofen 200 mg / pseudoephedrine 30 mg
Color
Orange
Shape
Elliptical / Oval
Size
15mm
Availability
Over the counter

Pill Classification

National Drug Code (NDC)
005730184 - Pfizer Inc.